Restricted Limiting Subdifferential and Applications

Abstract : The aim of this note is to introduce a subdifferential in the spirit of the limiting Fréchet subdifferential. Chain rules are established and several properties are given. We use this subdifferential to compute the subdifferential of subanalytic functions and the value function. An application to discrete infinite horizon dynamic programming is provided.
Document type :
Journal articles
Complete list of metadatas
Contributor : Abderrahim Jourani <>
Submitted on : Monday, December 18, 2017 - 3:48:28 PM
Last modification on : Friday, June 8, 2018 - 2:50:07 PM



Tijani Amahroq, Abderrahim Jourani. Restricted Limiting Subdifferential and Applications. Vietnam Journal of Mathematics, Springer, 2018, 46 (2), pp.259-269. ⟨10.1007/s10013-018-0277-z⟩. ⟨hal-01666635⟩



Record views